Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 865241, 17 pages
http://dx.doi.org/10.1155/2014/865241
Research Article

Adaptive Failure Identification for Healthcare Risk Analysis and Its Application on E-Healthcare

Department of Information Management, National Taipei University of Nursing and Health Sciences, No. 365, Mingde Road, Beitou District, Taipei City 11219, Taiwan

Received 20 January 2014; Accepted 4 March 2014; Published 16 April 2014

Academic Editor: Young-Sik Jeong

Copyright © 2014 Kuo-Chung Chu and Lun-Ping Hung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kuo-Chung Chu and Lun-Ping Hung, “Adaptive Failure Identification for Healthcare Risk Analysis and Its Application on E-Healthcare,” Journal of Applied Mathematics, vol. 2014, Article ID 865241, 17 pages, 2014. https://doi.org/10.1155/2014/865241.